You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
THE POSTULATIONAL TREATMENT OF MATHEMATICS AS EXEMPLIFIED IN THE THEORY OF GROUPS
FRANCIS E. JOHNSTON
Vol. 33, No. 1 (JANUARY 1945), pp. 39-48, 54
Published by: Sigma Xi, The Scientific Research Society
Stable URL: http://www.jstor.org/stable/27826046
Page Count: 11
You can always find the topics here!Topics: Algebra, Mathematical permutation, Mathematical theorems, Logical postulates, Mathematical sets, Geometric angles, Mathematical objects, Matrices, Linear transformations
Were these topics helpful?See somethings inaccurate? Let us know!
Select the topics that are inaccurate.
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
American Scientist © 1945 Sigma Xi, The Scientific Research Society